# SDR 07FDEA00648

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518214
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT LT WING LEADING EDGE ROOT AT BS 720D, 10" -  14" AT STRINGER 19L, LAP AREA IS WORN FROM PANEL CONTACT.  BLENDED DAMAGED AREA REF 53-30-1 PAGE 2A.  FOUND TO BE OUT OF LIMITS REF SRM 53-30-1 PG 2C.  REPAIRED AREA WITH DOUBLER AND FILLER REF SRM 53-30-3 FIG 5.  CLASSIFIED AS A MAJOR REPAIR.
